# SDR DALA2016103007936

- Difficulty date: January 28, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,250 hours, 18,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO COMPARTMENT FLOOR RT Z ANGLE CORRODED AROUND FASTENER HOLES FROM STATION 500A - 500I.  MAINTENANCE REMOVED AND REPLACED WITH NEW RT Z ANGLE REF SRM 51-40-02, PG 12, PARA 15 SRM 51-40-20, 53-00-53 & REPAIR 5.
